# SDR AALA201907239023

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 69,951 hours, 27,006 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337261320300
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR DOOR ACTUATOR ATTACHMENT FITTING AFT LUG HAS MIGRATED BUSHING / WORN ON THE KEEL BEAM AT FR 42 AND S41R. REPAIRED FITTING PER EA 296380.
